# SDR FDEA200906112019

- Difficulty date: June 11, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 55,097 hours, 8,563 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00203
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT FRAME FLANGE AT LT STA 1701 LONGERON 12 IN MAIN DECK CARGO.  FRAME REPAIRED IAW SRM 53-30-00 FIG 1 VOL 1 REV 40. CAT B REPAIR REQUIRE INITIAL INSP AT 14500 CYCLES AND REPETITIVE INSPECTION AT 9500 CYCLES (MAJOR REPAIR).
